# SDR CA120423006

- Difficulty date: April 12, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 57,576 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Engine
- Condition: Abnormal
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING ACCELERATION TO TAKEOFF POWER, NR 1 ENGINE AUTO-FEATHERED.  THE FLIGHT WAS CANCELLED. THE ACFT RETURNED TO THE GATE WHERE TROUBLESHOOTING IS ON-GOING.
